# SDR HYIA20200716001

- Difficulty date: July 16, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Tecnam P2012
- Aircraft serial: 006US
- Aircraft time: 318 hours, 304 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 21227300410000
- Condition: Excess Play
- Location: Pitch Trim
- Part time: 167 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EXCESSIVE VIBRATION IN FLIGHT DURING CRUISE CONFIGURATION.  THE VIBRATION WAS FELT IN YOKE, RUDDER PEDALS, AND SEAT MOUNTS.  BOTH SIDES OF HORIZONTAL STABILIZER WERE OBSERVED TO BE OSCILLATING UP AND DOWN AT OUTBOARD SECTIONS.  THE FLIGHT CONTINUED TO INTENDED DESTINATION AND LANDED SAFELY.  POST FLIGHT EVALUATION BY COMPANY MAINTENANCE FOUND FASTENERS SHEARED AT LT FUSELAGE TO HORIZONTAL STABILIZER FAIRING AND A HOLE CHAFED THROUGH LEADING EDGE OF LT HORIZONTAL STABILIZER IN THE AREA OF FUSELAGE FAIRING.  EXCESSIVE END PLAY WAS DISCOVERED AT PITCH TRIM ACTUATOR.
